# SDR DL767972491

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT BULB AND LENS MISSING AT ROW 34B.  INSTALLED BULB, LENS, AND O-RING AT EMERGENCY LIGHT 34B.
